🔖 Tao‚Äôs resolution of the ErdŇĎs discrepancy problem | AMS | K. Soundararajan

Bookmarked Tao‚Äôs resolution of the ErdŇĎs discrepancy problem by K. Soundararajan (Bulletin of the American Mathematical Society, Volume 55, Number 1, January 2018, Pages 81‚Äď92)

This article gives a simplified account of some of the ideas behind Tao‚Äôs resolution of the ErdŇĎs discrepancy problem.
http://dx.doi.org/10.1090/bull/1598 | PDF

Leave a Reply

Your email address will not be published. Required fields are marked *